# SDR SWAA2023061950703

- Difficulty date: May 22, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY EGRESS LIGHT FIXTURE AT SEAT ROW 21DEF HAS DAMAGE.<[01] R&R'D EMERGENCY EGRESS LIGHT LENS PER AMM 33-51-03;[02] C/W.
